CSpace
ON EXISTENCE OF PERIODIC-SOLUTION OF LARGE-SCALE SYSTEMS
WANG, MQ; WANG, L; LU, SM
1989-02-01
Source PublicationCHINESE SCIENCE BULLETIN
ISSN1001-6538
Volume34Issue:4Pages:265-266
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1989U702000001
PublisherSCIENCE CHINA PRESS
Citation statistics
Cited Times:2[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27974
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
WANG, MQ,WANG, L,LU, SM. ON EXISTENCE OF PERIODIC-SOLUTION OF LARGE-SCALE SYSTEMS[J]. CHINESE SCIENCE BULLETIN,1989,34(4):265-266.
APA WANG, MQ,WANG, L,&LU, SM.(1989).ON EXISTENCE OF PERIODIC-SOLUTION OF LARGE-SCALE SYSTEMS.CHINESE SCIENCE BULLETIN,34(4),265-266.
MLA WANG, MQ,et al."ON EXISTENCE OF PERIODIC-SOLUTION OF LARGE-SCALE SYSTEMS".CHINESE SCIENCE BULLETIN 34.4(1989):265-266.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[WANG, MQ]'s Articles
[WANG, L]'s Articles
[LU, SM]'s Articles
Baidu academic
Similar articles in Baidu academic
[WANG, MQ]'s Articles
[WANG, L]'s Articles
[LU, SM]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[WANG, MQ]'s Articles
[WANG, L]'s Articles
[LU, SM]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.